Alert archive / Tennessee / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 122, NWS Nashville, TN

April 26, 2012Robertson County, Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at Apr 26, 2012, 4:18 PM CDT for Robertson County, Tennessee. It was in force for 42 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 26, 2012, 4:18 PM CDT (21:18 UTC)
Expired
Apr 26, 2012, 5:00 PM CDT
In force
42 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon

County Robertson County, TN

The radar

The Nashville radar (KOHX), 42 km from the middle of the area, began a volume at 21:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 26, 4:21 PM CDTHAIL 1.25Adams, TN
Apr 26, 4:57 PM CDTHAIL 0.5Springfield, TN
Apr 26, 4:58 PM CDTHAIL 1Springfield, TN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 26, 2:11 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 9.3 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2012-04-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 824 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2012-04-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 317 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
824 J/kg
Mixed-layer CIN
-212 J/kg
Mixed-layer LCL
986 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
317 m²/s²
0-3 km storm-relative helicity
344 m²/s²
Significant tornado parameter
0.0
Supercell composite
9.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

383 
WUUS54 KOHX 262118
SVROHX
TNC147-262200-
/O.NEW.KOHX.SV.W.0122.120426T2118Z-120426T2200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
418 PM CDT THU APR 26 2012

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ROBERTSON COUNTY IN MIDDLE TENNESSEE...

* UNTIL 500 PM CDT

* AT 415 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING ONE INCH DIAMETER HAIL...
  AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THE STORM WAS NEAR
  ADAMS...MOVING SOUTHEAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  SPRINGFIELD...
  GREENBRIER...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM THURSDAY
EVENING FOR CENTRAL TENNESSEE.

&&

LAT...LON 3665 8684 3657 8661 3635 8682 3636 8685
      3638 8685 3637 8687 3639 8690 3638 8691
      3642 8702 3658 8713 3663 8713 3665 8707
      3665 8689
TIME...MOT...LOC 2118Z 300DEG 21KT 3662 8706

$$

FORECASTER:07
1 follow-up statement
266 
WWUS54 KOHX 262144
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
444 PM CDT THU APR 26 2012

TNC147-262200-
/O.CON.KOHX.SV.W.0122.000000T0000Z-120426T2200Z/
ROBERTSON TN-
444 PM CDT THU APR 26 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR ROBERTSON
COUNTY UNTIL 500 PM CDT...

AT 440 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED NEAR
SPRINGFIELD...MOVING SOUTHEAST AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
  SPRINGFIELD...GREENBRIER...RIDGETOP AND CROSS PLAINS.

LAT...LON 3659 8682 3653 8665 3635 8682 3636 8684
      3638 8685 3637 8687 3639 8690 3638 8692
      3642 8702 3657 8713 3662 8710 3664 8701
TIME...MOT...LOC 2145Z 300DEG 21KT 3654 8689

$$

07

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 4:12 PM CDT, 6 minutes earlier.

Area forecast discussion, Apr 26, 4:12 PM CDT, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
412 PM CDT THU APR 26 2012

.SHORT TERM...COLD FRONT MARCHING SOUTHWARD INTO OUR NORTHWESTERN
COUNTIES LATE THIS AFTERNOON AND EVENING, WITH A POTENTIAL FOR ISOLATED
SEVERE THUNDERSTORMS OVER MUCH OF THE NORTHERN PARTS OF THE MID STATE
THROUGH 01Z. A SEVERE THUNDERSTORM WATCH IS IN EFFECT THROUGH 01Z
FOR MOST AREAS ALONG AND NORTH OF I-40.

EXPECT COLD FRONT TO PUSH SOUTHWARD OVERNIGHT WITH SHOWERS AND
THUNDERSTORMS LIKELY CONTINUING IN A BAND JUST AHEAD OF THE FRONTAL
BOUNDARY. SHOWERS WILL DIMINISH AND END AFTER THE FRONT PASSES,
WITH MOST THUNDERSTORMS CONFINED TO OUR EXTREME SOUTHERN COUNTIES
BY 12Z FRIDAY.

COLD FRONT LIFTS BACK NORTH AS A WARM FRONT FRIDAY, WITH
SCATTERED THUNDERSTORMS ALONG AND SOUTH OF THE FRONT, BUT MAINLY
JUST SHOWERS TO THE NORTH OF THE BOUNDARY.

FRONT SHOULD CONTINUE PUSHING NORTHWARD INTO KENTUCKY FRIDAY
NIGHT, WITH SCATTERED SHOWERS AND THUNDERSTORMS MAINLY OVER
NORTHEASTERN PARTS OF OUR AREA.

EXPECT MOST SHOWERS AND THUNDERSTORMS TO BECOME CONFINED TO
NORTHERN PARTS OF THE MID STATE OVER THE WEEKEND, AS FRONTAL BOUNDARY
IS FORECAST TO WAVER AROUND OVER SOUTHERN AND CENTRAL KENTUCKY.

WHERE SUFFICIENT AFTERNOON SUNSHINE OCCURS, EXPECT AFTERNOON TEMPERATURES
OVER THE WEEKEND TO PUSH INTO THE LOWER AND MIDDLE 80S OVER MOST AREAS.
THE MAIN POSSIBLE EXCEPTION, WILL BE ACROSS THE NORTH INVOF MORE CLOUDS
AND POSSIBLE SHOWERS AND THUNDERSTORMS.

.LONG TERM...WARM SOUTHERLY FLOW CONTINUES OVER THE AREA NEXT
WEEK, WITH ENOUGH ATMOSPHERIC INSTABILITY TO ALLOW FOR PERIODS OF
SHOWERS AND THUNDERSTORMS, THE TIMING OF WHICH WILL BE RELATED TO
FAIRLY NEBULOUS DISTURBANCES THAT ARE DIFFICULT TO PREDICT AT THIS
TIME. THUS, WILL PROBABLY LEAVE POP FORECAST FOR NEXT WEEK VERY
SIMILAR TO THE ONE FROM PREVIOUS PACKAGE.

&&

.PRELIMINARY POINT TEMPS/POPS...
NASHVILLE      54  73  59  83 /  40  40  20  20
CLARKSVILLE    47  70  57  83 /  10  40  10  30
CROSSVILLE     53  72  55  78 /  60  40  40  40
COLUMBIA       58  76  60  83 /  60  40  10  20
LAWRENCEBURG   60  79  60  83 /  60  40  10  20
WAVERLY        53  73  59  83 /  20  40  10  20

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

19
Hazardous weather outlook, Apr 26, 8:31 AM CDT, 7 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
831 AM CDT THU APR 26 2012

TNZ005>011-022>034-056>066-075-077>080-093>095-271030-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
831 AM CDT THU APR 26 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY AND THIS
EVENING...ACCOMPANIED BY DAMAGING WINDS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

A SURFACE BOUNDARY WILL HANG AROUND THE MID STATE AREA OVER THE
WEEKEND AND DURING THE FIRST HALF OF NEXT WEEK...AND ALLOW FOR PERIODS
OF SCATTERED SHOWERS THUNDERSTORMS.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER CALL TO ACTION STATEMENT...

REPORTS FROM TRAINED WEATHER SPOTTERS MAY BE NEEDED TODAY AND THIS
EVENING.

SPOTTER THUNDERSTORM REPORTING CRITERIA...
TORNADO
FUNNEL CLOUD
FLOODING
HAIL >= 1/2 INCH
WINDS > 50 MPH (MEASURED)
STRUCTURAL DAMAGE
TREES OR POWER LINES DOWN

19

In the hours before

Local storm report, Apr 26, 11:10 AM CDT, 5 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1110 AM CDT THU APR 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 AM     HAIL             COOKEVILLE              36.16N 85.51W
04/26/2012  E1.25 INCH       PUTNAM             TN   TRAINED SPOTTER

&&

TBOUCHER
Local storm report, Apr 26, 11:12 AM CDT, 5 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
1112 AM CDT THU APR 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0456 AM     HAIL             6 NE RED BOILING SPRING 36.59N 85.77W
04/26/2012  E0.88 INCH       CLAY               TN   PUBLIC

0505 AM     HAIL             2 SSW CELINA            36.52N 85.52W
04/26/2012  E0.50 INCH       CLAY               TN   PUBLIC

0507 AM     HAIL             CELINA                  36.55N 85.50W
04/26/2012  E0.75 INCH       CLAY               TN   TRAINED SPOTTER

            ESPOTTER REPORTED PENNY SIZED HAIL IN CELINA TN.

0524 AM     HAIL             JAMESTOWN               36.43N 84.94W
04/26/2012  E1.75 INCH       FENTRESS           TN   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED GOLF BALL SIZED HAIL IN
            JAMESTOWN.

0525 AM     HAIL             WESTMORELAND            36.56N 86.25W
04/26/2012  E0.50 INCH       SUMNER             TN   TRAINED SPOTTER

0530 AM     HAIL             2 S JAMESTOWN           36.40N 84.94W
04/26/2012  E1.25 INCH       FENTRESS           TN   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED HALF DOLLAR SIZED HAIL 2 M SOUTH
            OF THE CITY OF JAMESTOWN. POWER WAS ALSO OUT.

0530 AM     HAIL             4 N LAFAYETTE           36.58N 86.03W
04/26/2012  E1.50 INCH       MACON              TN   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED PING PONG SIZED HAIL 4 M NORTH
            OF LAFAYETTE NEAR SPRING CREEK RD.

0531 AM     HAIL             LAFAYETTE               36.52N 86.03W
04/26/2012  E0.50 INCH       MACON              TN   PUBLIC

            HALF INCH HAIL REPORTED BY PUBLIC IN LAFAYETTE.

0553 AM     HAIL             GAINESBORO              36.36N 85.65W
04/26/2012  E0.88 INCH       JACKSON            TN   EMERGENCY MNGR

            JACKSON EMA REPORTS LARGE AMOUNT OF NICKEL SIZE HAIL AT
            THE JACKSON COUNTY 911 CENTER.

0555 AM     HAIL             COOKEVILLE              36.16N 85.51W
04/26/2012  E0.50 INCH       PUTNAM             TN   PUBLIC

            HALF INCH HAIL REPORTED NEAR COOKEVILLE BY PUBLIC

0558 AM     HAIL             3 W GAINESBORO          36.36N 85.71W
04/26/2012  E0.75 INCH       JACKSON            TN   LAW ENFORCEMENT

            DIME SIZE HAIL REPORTED IN THE FLYNNS LICK AREA OF
            JACKSON COUNTY.

0604 AM     HAIL             6 NE CROSSVILLE         36.01N 84.96W
04/26/2012  M1.00 INCH       CUMBERLAND         TN   PUBLIC

            PUBLIC REPORTED QUARTER SIZED HAIL 6 NE OF CROSSVILLE IN
            THE FAIRFIELD GRADE COMMUNITY.

0605 AM     HAIL             COOKEVILLE              36.16N 85.51W
04/26/2012  E1.25 INCH       PUTNAM             TN   TRAINED SPOTTER

0608 AM     HAIL             6 NNW COOKEVILLE        36.24N 85.55W
04/26/2012  E1.00 INCH       JACKSON            TN   PUBLIC

0608 AM     HAIL             ALGOOD                  36.20N 85.45W
04/26/2012  E0.50 INCH       PUTNAM             TN   TRAINED SPOTTER

0608 AM     HAIL             8 NW COOKEVILLE         36.24N 85.61W
04/26/2012  E0.88 INCH       JACKSON            TN   TRAINED SPOTTER

0608 AM     HAIL             CARTHAGE                36.26N 85.94W
04/26/2012  E0.88 INCH       SMITH              TN   TRAINED SPOTTER

0610 AM     HAIL             3 NW COOKEVILLE         36.19N 85.54W
04/26/2012  E1.25 INCH       PUTNAM             TN   TRAINED SPOTTER

0610 AM     HAIL             6 NW CROSSVILLE         36.01N 85.11W
04/26/2012  E1.00 INCH       CUMBERLAND         TN   PUBLIC

0614 AM     HAIL             CROSSVILLE              35.95N 85.04W
04/26/2012  E0.50 INCH       CUMBERLAND         TN   PUBLIC

            HALF INCH HAIL REPORTED BY PUBLIC IN CROSSVILLE.

0623 AM     HAIL             BAXTER                  36.15N 85.64W
04/26/2012  E1.00 INCH       PUTNAM             TN   TRAINED SPOTTER

0623 AM     HAIL             COOKEVILLE              36.16N 85.51W
04/26/2012  E0.88 INCH       PUTNAM             TN   PUBLIC

            NICKEL SIZE HAIL REPORTED IN COOKEVILLE BY PUBLIC.

0625 AM     HAIL             6 NW CROSSVILLE         36.01N 85.11W
04/26/2012  E0.75 INCH       CUMBERLAND         TN   PUBLIC

0625 AM     HAIL             COOKEVILLE              36.16N 85.51W
04/26/2012  E1.75 INCH       PUTNAM             TN   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTED HAIL UP TO GOLF BALL SIZED IN
            THE CITY OF COOKEVILLE.

0630 AM     HAIL             4 SE MONTEREY           36.09N 85.19W
04/26/2012  E0.75 INCH       CUMBERLAND         TN   TRAINED SPOTTER

0638 AM     HAIL             3 NW SPARTA             35.97N 85.51W
04/26/2012  E0.75 INCH       WHITE              TN   PUBLIC

            DIME SIZE HAIL REPORTED JUST NW OF SPARTA.

&&

TBOUCHER
Local storm report, Apr 26, 1:54 PM CDT, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
154 PM CDT THU APR 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0456 AM     HAIL             6 NE RED BOILING SPRING 36.59N 85.77W
04/26/2012  E0.88 INCH       CLAY               TN   PUBLIC

0505 AM     HAIL             2 SSW CELINA            36.52N 85.52W
04/26/2012  E0.50 INCH       CLAY               TN   PUBLIC

0507 AM     HAIL             CELINA                  36.55N 85.50W
04/26/2012  E0.75 INCH       CLAY               TN   TRAINED SPOTTER

            ESPOTTER REPORTED PENNY SIZED HAIL IN CELINA TN.

0520 AM     TSTM WND DMG     JAMESTOWN               36.43N 84.94W
04/26/2012                   FENTRESS           TN   EMERGENCY MNGR

            *** 1 INJ *** TREES WERE BLOWN DOWN ALL ACROSS THE COUNTY
            INCLUDING IN JAMESTOWN, ALLARDT AND MT HELEN. SOME OF THE
            TREES FELL ON HOMES. A MOTORIST SUFFERED MINOR INJURIES
            WHEN THEIR VEHICLE STRUCK A DOWNED TREE NEAR JAMESTOWN. A
            LARGE SHED WAS BLOWN ONTO A HOUSE AND VEHICLES ON RAY
            BROWN RD. CHICKEN HOUSE HAD ITS ROOF BLOWN OFF ON
            GATEWOOD FORD RD. SCHOOLS CLOSED TODAY DUE TO LACK OF
            POWER.

0524 AM     HAIL             JAMESTOWN               36.43N 84.94W
04/26/2012  E1.75 INCH       FENTRESS           TN   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED GOLF BALL SIZED HAIL IN
            JAMESTOWN.

0525 AM     HAIL             WESTMORELAND            36.56N 86.25W
04/26/2012  E0.50 INCH       SUMNER             TN   TRAINED SPOTTER

0530 AM     HAIL             2 S JAMESTOWN           36.40N 84.94W
04/26/2012  E1.25 INCH       FENTRESS           TN   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED HALF DOLLAR SIZED HAIL 2 M SOUTH
            OF THE CITY OF JAMESTOWN. POWER WAS ALSO OUT.

0530 AM     HAIL             4 N LAFAYETTE           36.58N 86.03W
04/26/2012  E1.50 INCH       MACON              TN   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED PING PONG SIZED HAIL 4 M NORTH
            OF LAFAYETTE NEAR SPRING CREEK RD.

0531 AM     HAIL             LAFAYETTE               36.52N 86.03W
04/26/2012  E0.50 INCH       MACON              TN   PUBLIC

            HALF INCH HAIL REPORTED BY PUBLIC IN LAFAYETTE.

0553 AM     HAIL             GAINESBORO              36.36N 85.65W
04/26/2012  E0.88 INCH       JACKSON            TN   EMERGENCY MNGR

            JACKSON EMA REPORTS LARGE AMOUNT OF NICKEL SIZE HAIL AT
            THE JACKSON COUNTY 911 CENTER.

0555 AM     HAIL             COOKEVILLE              36.16N 85.51W
04/26/2012  E0.50 INCH       PUTNAM             TN   PUBLIC

            HALF INCH HAIL REPORTED NEAR COOKEVILLE BY PUBLIC

0558 AM     HAIL             3 W GAINESBORO          36.36N 85.71W
04/26/2012  E0.75 INCH       JACKSON            TN   LAW ENFORCEMENT

            DIME SIZE HAIL REPORTED IN THE FLYNNS LICK AREA OF
            JACKSON COUNTY.

0604 AM     HAIL             6 NE CROSSVILLE         36.01N 84.96W
04/26/2012  M1.00 INCH       CUMBERLAND         TN   PUBLIC

            PUBLIC REPORTED QUARTER SIZED HAIL 6 NE OF CROSSVILLE IN
            THE FAIRFIELD GRADE COMMUNITY.

0605 AM     HAIL             COOKEVILLE              36.16N 85.51W
04/26/2012  E1.25 INCH       PUTNAM             TN   TRAINED SPOTTER

0608 AM     HAIL             8 NW COOKEVILLE         36.24N 85.61W
04/26/2012  E0.88 INCH       JACKSON            TN   TRAINED SPOTTER

0608 AM     HAIL             6 NNW COOKEVILLE        36.24N 85.55W
04/26/2012  E1.00 INCH       JACKSON            TN   PUBLIC

0608 AM     HAIL             ALGOOD                  36.20N 85.45W
04/26/2012  E0.50 INCH       PUTNAM             TN   TRAINED SPOTTER

0608 AM     HAIL             CARTHAGE                36.26N 85.94W
04/26/2012  E0.88 INCH       SMITH              TN   TRAINED SPOTTER

0610 AM     HAIL             6 NW CROSSVILLE         36.01N 85.11W
04/26/2012  E1.00 INCH       CUMBERLAND         TN   PUBLIC

0610 AM     HAIL             3 NW COOKEVILLE         36.19N 85.54W
04/26/2012  E1.25 INCH       PUTNAM             TN   TRAINED SPOTTER

0614 AM     HAIL             CROSSVILLE              35.95N 85.04W
04/26/2012  E0.50 INCH       CUMBERLAND         TN   PUBLIC

            HALF INCH HAIL REPORTED BY PUBLIC IN CROSSVILLE.

0623 AM     HAIL             COOKEVILLE              36.16N 85.51W
04/26/2012  E0.88 INCH       PUTNAM             TN   PUBLIC

            NICKEL SIZE HAIL REPORTED IN COOKEVILLE BY PUBLIC.

0623 AM     HAIL             BAXTER                  36.15N 85.64W
04/26/2012  E1.00 INCH       PUTNAM             TN   TRAINED SPOTTER

0625 AM     HAIL             COOKEVILLE              36.16N 85.51W
04/26/2012  E1.75 INCH       PUTNAM             TN   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTED HAIL UP TO GOLF BALL SIZED IN
            THE CITY OF COOKEVILLE.

0625 AM     HAIL             6 NW CROSSVILLE         36.01N 85.11W
04/26/2012  E0.75 INCH       CUMBERLAND         TN   PUBLIC

0630 AM     HAIL             4 SE MONTEREY           36.09N 85.19W
04/26/2012  E0.75 INCH       CUMBERLAND         TN   TRAINED SPOTTER

0638 AM     HAIL             3 NW SPARTA             35.97N 85.51W
04/26/2012  E0.75 INCH       WHITE              TN   PUBLIC

            DIME SIZE HAIL REPORTED JUST NW OF SPARTA.

0705 AM     HAIL             13 SSW CROSSVILLE       35.78N 85.13W
04/26/2012  E1.00 INCH       CUMBERLAND         TN   TRAINED SPOTTER

            REPORTED ALONG HIGHWAY 101.

&&
Local storm report, Apr 26, 4:07 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
407 PM CDT THU APR 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0406 PM     HAIL             WESTMORELAND            36.56N 86.25W
04/26/2012  E0.50 INCH       SUMNER             TN   TRAINED SPOTTER

            ONE HALF INCH HAIL IN WESTMORELAND

&&

21
Local storm report, Apr 26, 4:13 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
413 PM CDT THU APR 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0411 PM     HAIL             WESTMORELAND            36.56N 86.25W
04/26/2012  E1.00 INCH       SUMNER             TN   TRAINED SPOTTER

            QUARTER SIZE HAIL IN WESTMORELAND.

&&

21
Local storm report, Apr 26, 4:16 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
416 PM CDT THU APR 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     HAIL             ADAMS                   36.58N 87.07W
04/26/2012  E0.75 INCH       ROBERTSON          TN   TRAINED SPOTTER

&&

21

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 4:56 AM CDTSevere Thunderstorm WarningOHXClay, Fentress, Jackson, Macon, Overton, Pickett34 min
Apr 26, 5:24 AM CDTSevere Thunderstorm WarningOHXClay, Cumberland, Fentress, Jackson, Macon, Overton and 6 more51 min
Apr 26, 6:15 AM CDTSevere Thunderstorm WarningOHXCumberland, DeKalb, Putnam, Smith, Van Buren, White45 min
Apr 26, 7:00 AM CDTSevere Thunderstorm WarningOHXCumberland, Van Buren, White30 min
Apr 26, 3:40 PM CDTSevere Thunderstorm WarningOHXClay, Jackson, Macon, Sumner, Trousdale65 min
Apr 26, 4:43 PM CDTSevere Thunderstorm WarningOHXJackson, Macon, Smith, Sumner, Trousdale32 min
Apr 26, 4:47 PM CDTSpecial Weather StatementOHXBenton28 min
Apr 26, 4:52 PM CDTSevere Thunderstorm WarningOHXBenton23 min
Apr 26, 5:00 PM CDTSevere Thunderstorm WarningOHXDavidson, Robertson, Sumner30 min
Apr 26, 5:14 PM CDTSpecial Weather StatementOHXHumphreys31 min
Apr 26, 5:30 PM CDTSpecial Weather StatementOHXSmith15 min
Apr 26, 5:33 PM CDTSpecial Weather StatementOHXPickett27 min
Apr 26, 5:49 PM CDTSpecial Weather StatementOHXWilson26 min
Apr 26, 5:52 PM CDTSevere Thunderstorm WarningOHXDavidson, Sumner, Wilson23 min
Apr 26, 6:15 PM CDTSpecial Weather StatementOHXDickson30 min
Apr 26, 6:22 PM CDTSevere Thunderstorm WarningOHXWilson23 min
Apr 26, 6:34 PM CDTSpecial Weather StatementOHXWilliamson26 min
Apr 26, 6:41 PM CDTSpecial Weather StatementOHXDickson34 min
Apr 26, 6:43 PM CDTSevere Thunderstorm WarningOHXCheatham, Dickson, Williamson32 min
Apr 26, 6:45 PM CDTSevere Thunderstorm WarningOHXDavidson, Robertson30 min
Apr 26, 6:49 PM CDTSevere Thunderstorm WarningOHXWilliamson26 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.